Jump to content

Amypip: Severe post nasal drip and thick mucus


Amypip

Recommended Posts

Hi I had to taper off Mirtazapine quickly over 17 days after being on it 3 months due to adverse side effects it was causing me; sinus congestion and inflammation, Eustachian tube dysfunction and middle ear infections. 
However since I stopped it two weeks ago, I’ve had severe sinus congestion with thick sticky mucus running down my throat 24/7. My throat constricts when I try to eat anything and the mucus becomes even worse. I am struggling to function at all. 
please help 

Edited by manymoretodays
moved to introductions from S and S care, name added to title
Link to comment
  • manymoretodays changed the title to Amypip: Severe post nasal drip and thick mucus
  • Moderator

Welcome to SA, Amypip,

 

While sinus congestion can be a withdrawal/adverse effect symptom, there's no way we can tell what's causing your problem.

I recommend seeing a doctor.  If it's a continuation of your drug adverse effect, it will resolve it time but we unfortunately can't predict how long it will take.

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.  Current Valium dose as of Feb 22, 2022: 4.8mg 

March 22, 2022: hold at 4.8 and shift to Imipramine taper

Taper is 74% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of May 17: 10.5mg 

Taper is 86% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy